# SDR N6WA2025071009

- Difficulty date: July 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N576GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10261
- Aircraft time: 31,666 hours, 24,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FWD LOWER SKIN PANEL BETWEEN STRG20R-21R AT FS453.00-FS469.00 IS DAMAGED.  REPAIRED FUSELAGE SKIN LOWER SKIN PANEL BETWEEN FS453-FS469 AT STGR20R IAW GOJET EO-C550-53MR-076
